# SDR UALA2010042601385

- Difficulty date: April 24, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 52,903 hours, 7,764 cycles
- Engine: Pwa PW4090
- System (JASC): 4950 · APU Bleed Air System
- Part: Isolation Valve
- Part number: 32908144
- Condition: Faulty
- Location: Apu Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED ISOLATION VALVE FAILED AT DEPARTURE.  REPLACED FAULTY APU SURGE CONTROL VALVE. CKS GOOD, NO MSG DISPLAYED.
